# SDR DALA2019091205300

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 62,033 hours, 28,530 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AT GATE INBD GOT VENT BLOWER FAULT. BLOWER FAN KICKED OFF AND THEN EICAS SHOWED AVIONICS SMOKE W/ACRID ELECTRICAL SMELL. RAN QRH AND THEN GEN1 LINE SMOKE LIGHT APPEARED QRH RAN AND GEN1 LINE DISCONNECTED; R&R VENT BLOWER FAN 20QH PER AMM 21-26-51. AEVC PER DUE NO TEST OF FANS PERFORMED OP TEST OF AEVC AND SMOKE. OPS TEST PASS.
